MathSciNet Relay Station
MathSciNet bibliographic data
MR544704 (81i:12010) 12A60 (12B20)
Schneider, Peter Über gewisse Galoiscohomologiegruppen. (German) Math. Z. 168 (1979), no. 2, 181–205.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement